cnrs   Université de Toulouse
Recent issues

folder Volume 27, number 4 (2018)

Cyril Imbert; Tianling Jin; Roman Shvydkoy
Schauder estimates for an integro-differential equation with applications to a nonlocal Burgers equation
p. 667-677 Details
Arturo Giles Flores; Bernard Teissier
Local polar varieties in the geometric study of singularities
p. 679-775 Details
F. Reese Harvey; H. Blaine Lawson
Tangents to subsolutions: existence and uniqueness, Part I
p. 777-848 Details
János Kollár
Symmetric powers of Severi–Brauer varieties
p. 849-862 Details
Rola Kiwan
On the Nodal set of a second Dirichlet eigenfunction in a doubly connected domain
p. 863-873 Details
folder Volume 27, number 3 (2018)
folder Volume 27, number 2 (2018)
Search for an article
Search within the site